# SDR SWAA2023031610067

- Difficulty date: February 24, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,536 hours, 29,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FORWARD BLKHD PANEL 121KW BATTERY NET TIE DOWNS LOOSE / PULLED OUT. (51-016)<[01] REMOVED PANEL 121KW AS PER SRM 51-40-02-0G-0.;[02] RE-INSTALLED INSERTS AT PANEL 121KW BATTERY NET TIE DOWNS AS PER SOPM 20-50-22.;[03] RE-INSTALLED TIE DOWNS AT PANEL 121KW AS PER SRM 51-40-02-0G-0.;[04] VERIFIED REMOVAL; INSERT AND TIEDOWN INSTALLATION. OK TO INSTALL PANEL;[05] RE-INSTALLED PANEL 121KW AS PER SRM 51-40-02-0G-0.;[06] WORK COMPLETED.;[07] VERIFIED WORK COMPLETED
